Hermite martingales
Séminaire de probabilités de Strasbourg, Tome 35 (2001), pp. 153-157.
@article{SPS_2001__35__153_0,
     author = {Fitzsimmons, Patrick J.},
     title = {Hermite martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {153--157},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     zbl = {0979.60028},
     mrnumber = {1837284},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2001__35__153_0/}
}
TY  - JOUR
AU  - Fitzsimmons, Patrick J.
TI  - Hermite martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 2001
DA  - 2001///
SP  - 153
EP  - 157
VL  - 35
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2001__35__153_0/
UR  - https://zbmath.org/?q=an%3A0979.60028
UR  - https://www.ams.org/mathscinet-getitem?mr=1837284
LA  - en
ID  - SPS_2001__35__153_0
ER  - 
Fitzsimmons, Patrick J. Hermite martingales. Séminaire de probabilités de Strasbourg, Tome 35 (2001), pp. 153-157. http://www.numdam.org/item/SPS_2001__35__153_0/

[1] M. Abramowitz and A. Stegun: Handbook of Mathematical Functions (Reprint of the 1972 edition). Dover, New York, 1992. | MR 1225604

[2] A. Friedman: Partial Differential Equations of Parabolic Type. Prentice-Hall, Englewood Cliffs, N.J., 1964. | MR 181836 | Zbl 0144.34903

[3] S. Janson: Gaussian Hilbert Spaces. (Cambridge University Press, Cambridge, 1997. | MR 1474726 | Zbl 0887.60009

[4] D. Nualart: The Malliavin Calculus and Related Topics. Springer-Verlag, New York, 1995. | MR 1344217 | Zbl 0837.60050

[5] A. Plucinska: A stochastic characterization of Hermite polynomials, J. Math. Sci. 89 (1998) 1541-1544. | MR 1632188 | Zbl 0916.60076

[6] D.W. Stroock: Probability Theory. Cambridge University Press, Cambridge, 1993. | MR 1267569 | Zbl 0925.60004